# SDR AALA20110129TUL07

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 CRACKED AT LONGERON 2 LEFT.  INSTALLED DOUBLER AT STATION 1418 PER SRM 53-03-00 FIGURE 31A.
